Toma, Matei

Compact moduli spaces of stable sheaves over non-algebraic surfaces

Doc. Math., J. DMV 6, 9-27 (2001)

Summary

Summary: We show that under certain conditions on the topological invariants, the moduli spaces of stable bundles over polarized non-algebraic surfaces may be compactified by allowing at the border isomorphy classes of stable non-necessarily locally-free sheaves. As a consequence, when the base surface is a primary Kodaira surface, we obtain examples of moduli spaces of stable sheaves which are compact holomorphically symplectic manifolds.

Mathematics Subject Classification

32C13

Downloads